# SDR SWIA201642872

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 34,084 hours, 20,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION BETWEEN BS 349 AND 364, STRINGER 27R.  INSTALLED A NEW INTERCOSTAL IAW SRM.
